RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2017, Volume 8, Issue 1, Pages 95–106 (Mi mvk217)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotic behaviour of the complete preimage cardinality for the image of a random set under iterations of mappings of a finite set

D. V. Pilshchikov

TVP Laboratories, Moscow

Abstract: The estimation of complexity of time-memory-data tradeoff algorithms leads to the estimation problems of the complete preimage cardinality for the image of a random set under multiple iterations of mappings. We describe a probabilistic model allowing to estimate the cardinalities of the random sets considered via the number of particles and the total number of particles in the Galton–Watson process. The limits of mean values of these random variables are found.

Key words: image of a random set, preimage cardinality, Hellman method, timememory tradeoff with distiguished points.

DOI: https://doi.org/10.4213/mvk217

Full text: PDF file (178 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.719.2+519.712
Received 30.V.2016

Citation: D. V. Pilshchikov, “Asymptotic behaviour of the complete preimage cardinality for the image of a random set under iterations of mappings of a finite set”, Mat. Vopr. Kriptogr., 8:1 (2017), 95–106

Citation in format AMSBIB
\Bibitem{Pil17}
\by D.~V.~Pilshchikov
\paper Asymptotic behaviour of the complete preimage cardinality for the image of a random set under iterations of mappings of a finite set
\jour Mat. Vopr. Kriptogr.
\yr 2017
\vol 8
\issue 1
\pages 95--106
\mathnet{http://mi.mathnet.ru/mvk217}
\crossref{https://doi.org/10.4213/mvk217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3682441}
\elib{http://elibrary.ru/item.asp?id=29864942}


Linking options:
  • http://mi.mathnet.ru/eng/mvk217
  • https://doi.org/10.4213/mvk217
  • http://mi.mathnet.ru/eng/mvk/v8/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Zubkov, V. O. Mironkin, “Raspredelenie dliny otrezka aperiodichnosti v grafe $k$-kratnoi iteratsii sluchainogo ravnoveroyatnogo otobrazheniya”, Matem. vopr. kriptogr., 8:4 (2017), 63–74  mathnet  crossref  mathscinet  elib
    2. V. O. Mironkin, V. G. Mikhailov, “O mnozhestve obrazov $k$-kratnoi iteratsii ravnoveroyatnogo sluchainogo otobrazheniya”, Matem. vopr. kriptogr., 9:3 (2018), 99–108  mathnet  crossref  elib
    3. V. O. Mironkin, “Ob otsenkakh raspredeleniya dliny otrezka aperiodichnosti v grafe $k$-kratnoi iteratsii ravnoveroyatnogo sluchainogo otobrazheniya”, PDM, 2018, no. 42, 6–17  mathnet  crossref
    4. V. O. Mironkin, “Sloi v grafe $k$-kratnoi iteratsii ravnoveroyatnogo sluchainogo otobrazheniya”, Matem. vopr. kriptogr., 10:1 (2019), 73–82  mathnet  crossref
    5. D. V. Pilschikov, “Ob odnom teoretiko-veroyatnostnom podkhode k obosnovaniyu nadezhnosti metoda Khellmana”, Matem. vopr. kriptogr., 10:1 (2019), 83–114  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:122
    Full text:37
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019